RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2019, Volume 24, Issue 2, Pages 171–186 (Mi rcd451)  

Hamiltonization and Separation of Variables for a Chaplygin Ball on a Rotating Plane

Andrey V. Tsiganovab

a St. Petersburg State University, ul. Ulyanovskaya 1, St. Petersburg, 198504 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: We discuss a non-Hamiltonian vector field appearing in considering the partial motion of a Chaplygin ball rolling on a horizontal plane which rotates with constant angular velocity. In two partial cases this vector field is expressed via Hamiltonian vector fields using a nonalgebraic deformation of the canonical Poisson bivector on $e^*(3)$. For the symmetric ball we also calculate variables of separation, compatible Poisson brackets, the algebra of Haantjes operators and $2\times2$ Lax matrices.

Keywords: nonholonomic mechanics, separation of variables, Chaplygin ball

Funding Agency Grant Number
Russian Science Foundation 15-12-20035
The work was supported by the Russian Science Foundation (project 15-12-20035).


DOI: https://doi.org/10.1134/S1560354719020035

References: PDF file   HTML file

Bibliographic databases:

MSC: 37J60, 37J35, 70E18, 53D17
Received: 14.01.2019
Accepted:04.03.2019
Language:

Citation: Andrey V. Tsiganov, “Hamiltonization and Separation of Variables for a Chaplygin Ball on a Rotating Plane”, Regul. Chaotic Dyn., 24:2 (2019), 171–186

Citation in format AMSBIB
\Bibitem{Tsi19}
\by Andrey V. Tsiganov
\paper Hamiltonization and Separation of Variables for a Chaplygin Ball on a Rotating Plane
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 2
\pages 171--186
\mathnet{http://mi.mathnet.ru/rcd451}
\crossref{https://doi.org/10.1134/S1560354719020035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464704800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064257548}


Linking options:
  • http://mi.mathnet.ru/eng/rcd451
  • http://mi.mathnet.ru/eng/rcd/v24/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019